meant to say "yes it could"
Yes it will...have you tried all the suggested remedies...steroid cream...gold bond...oatmeal bath etc. Did your doc suggest you stop?? What week are you in and how long to you have to go and what are your results?
Yes the doctor did make me stop.I was in my 22nd week and been off treatment for six days.I have since used sreroid cream with some success.Igo back to the doctor tomorrow and will ask to continue treatment.I was very reluctant to stop,but he would not continue to treat me if I did not follow his advice.I was undt.at week 12,was not tested bbefore that so I can olny hope for the best. Thanks for your repply.
greetz hikerdude....(nice NIC)...i am in my 19th week, and had to dose reduce for 2 weeks, due to hemolytic anemia. my doc said the riba is the most important of all the meds after being UD (i was at 12 weeks). he said the riba has a half life and will remain active in your body for a while.
i also itch like a mad man. i am on a Rx ointment. it works really well. i wonder why he didn't just reduce your dose?
good luck and don't sketch over stopping.
Did you miss your last interferon shot or have you missed ribavirin only so far? What day is your shot day?
Yes I did miss one shot.But I am determined to start again tomorrow.My shot was on Monday,so now I guess it will be wensday.The rash is the olny real side I was effected by.Other than that I've felt pretty much fine.I'm kind of miffed at my doctor.Hie solution always seems to be to stop treatment.Thanks for your response.